Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 79, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 14, 2011, 3:30 PM CST. It took effect at Nov 15, 2011, 9:00 AM CST. It was in force for 75 min.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2011, 3:30 PM CST (21:30 UTC)
- In effect from
- Nov 15, 2011, 9:00 AM CST
- Expired
- Nov 15, 2011, 10:15 AM CST
- In force
- 75 min
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
142 WHUS73 KGRB 142130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST MON NOV 14 2011 ...INCREASING SOUTHWEST WINDS TUESDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY NIGHT. GALE FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO WEDNESDAY MORNING. LMZ521-522-150530- /O.CAN.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/ /O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 330 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS. * WAVES WILL BUILD TO 3 TO 5 FT BY EARLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150530- /O.CAN.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/ /O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS. * WAVES WILL BUILD TO 3 TO 5 FT DURING THE LATE MORNING...AND 4 TO 6 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
438 WHUS73 KGRB 150257 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 857 PM CST MON NOV 14 2011 ...INCREASING SOUTHWEST WINDS TUESDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY NIGHT. GALE FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO WEDNESDAY MORNING. LMZ521-522-541>543-151100- /O.CON.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 857 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS. * WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...AND 4 TO 6 FT ON THE LAKE BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
005 WHUS73 KGRB 150956 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 AM CST TUE NOV 15 2011 ...INCREASING SOUTHWEST WINDS TODAY WITH GALE FORCE GUSTS TONIGHT... .AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST WINDS LATER TODAY. WINDS WILL SHIFT TO THE WEST TONIGHT IN THE WAKE OF A COLD FRONT. THE STRONG WEST WINDS WILL GALE FORCE GUSTS WILL THEN CONTINUE INTO WEDNESDAY. LMZ521-522-541>543-151800- /O.CON.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST WEDNESDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE THIS MORNING AND AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GALE FORCE GUSTS TO AROUND 35 KTS...AND WILL CONTINUE INTO WEDNESDAY. * WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...AND 4 TO 6 FT ON THE LAKE BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
598 WHUS73 KGRB 151615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST TUE NOV 15 2011 ...INCREASING SOUTHWEST LATER THIS AFTERNOON WITH WESTERLY GALE FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING... .LOW PRESSURE IS EXPECTED TO PASS NORTH OF WISCONSIN THIS AFTERNOON AND WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA. BEHIND THE DEPARTING LOW PRESSURE SYSTEM...GUSTY WESTERLY WINDS ARE EXPECTED TONIGHT WITH GALE FORCE GUSTS LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. LMZ542-543-160015- /O.CAN.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/ /O.NEW.KGRB.SC.Y.0080.111115T2100Z-111117T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GUSTS APPROACHING GALE FORCE TO 35 KTS. GUSTY WEST WINDS TO NEAR GALE FORCE WILL CONTINUE ON WEDNESDAY TO 35 KNOTS. * WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND THEN CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-160015- /O.UPG.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/ /O.NEW.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/ /O.NEW.KGRB.SC.Y.0080.111115T2100Z-111116T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1015 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND EVENING...THEN TURN TO THE WEST WITH GALE FORCE GUSTS TO 40 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. * WAVES WILL BUILD TO 4 TO 7 FT THIS EVENING AND THEN CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 2:34 PM CST, 56 minutes earlier.
Area forecast discussion, Nov 14, 2:34 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CST MON NOV 14 2011 .SHORT TERM...TONIGHT AND TUESDAY. UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION THIS AFTERNOON HAS TRIGGERED SCATTERED SHOWERS. RAINFALL AMOUNTS OF ONLY A FEW HUNDREDTHS OF AN INCH WERE NOTED WITH THE HEAVIER SHOWERS. THIS SHOWER ACTIVITY SHOULD END THIS AFTERNOON ACROSS THE WEST AND EARLY THIS EVENING OVER THE NORTHEAST. YOU CAN SEE THE BACK EDGE OF THE SHOWER ACTIVITY ON REGIONAL RADAR IMAGES ACROSS WESTERN WISCONSIN. OTHERWISE SKIES WILL BECOME MOSTLY CLEAR THIS EVENING WITH SOME MID CLOUDS RETURNING LATE TONIGHT. ON TUESDAY...COLD FRONT EXPECTED TO SWING ACROSS THE WEST AROUND NOON AND INTO NORTHEAST AND EAST CENTRAL WISCONSIN DURING THE EARLY AFTERNOON HOURS. SHOULD BE ANOTHER FAIRLY MILD DAY FOR NOVEMBER STANDARDS ACROSS NORTHEAST WISCONSIN DUE TO AFTERNOON FRONTAL PASSAGE AND STRONGER COLD ADVECTION WILL NOT OCCUR UNTIL MID TO LATE AFTERNOON. MODELS FAIRLY CONSISTENT IN SHOWING DECENT COLD ADVECTION IN THE LOW LEVELS AND FAIRLY STRONG SUBSIDENCE FROM 700 MB TO NEAR THE SURFACE. HAVE BUMPED UP WINDS ON TUESDAY...BUT MAY NOT BE ENOUGH AS MODELS ARE SHOWING 40 KNOTS AROUND 850MB. WILL HAVE BECOME WINDY WORDING IN THE ZONES AND DEPICTED WIND GUSTS TO AROUND 32 KNOTS IN THE GRIDS TUESDAY AFTERNOON. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED ACROSS THE REGION THROUGH THE PERIOD...SHORT WAVE ENERGY EJECTING OUT OF A DEVELOPING WEST COAST TROUGH WILL BRING WETTER WEATHER TO THE FORECAST AREA FOR THE WEEKEND. MODELS IN BETTER AGREEMENT TODAY...THOUGH STILL DIFFER A BIT AT THE SURFACE. GIVEN LOW AMPLITUDE OF FLOW HAVE TRENDED TOWARDS WEAKER SURFACE FEATURES DURING THE NEXT WEEKEND...CLOSER TO ENSEMBLE FORECAST. AT THIS TIME BOUNDARY IS EXPECTED TO SET UP OVER THE STATE. SURFACE WAVE EXPECTED TO MOVE THROUGH SOUTHERN/CENTRAL WI SAT NIGHT/SUN. THERE IS A POTENTIAL FOR MEASURABLE SNOW OVER FAR NORTHERN/NORTHWEST WI AS COLD AIR GETS PULLED SOUTH OUT OF CANADA. DROPPED TEMPS SIGNIFICANTLY BEHIND SYSTEM SUN AND DROPPED POPS LATER SUN AS CANADIAN HIGH EXPECTED TO BUILD IN. TUE NIGHT INTO WED NIGHT...SHORT WAVE ENERGY MOVING ACROSS US..CANADA BORDER NOT EXPECTED TO BRING MUCH MOISTURE TO WISCONSIN. THUS...STAYED WITH ONLY SLIGHT CHANCE OVER THE EXTREME NORTHERN PART OF THE FORECAST AREA. BIGGER CONCERN IS STRONG WEST WINDS TUE NIGHT INTO WED...AS LLVL WINDS 30 TO 35 KTS WITH CAA AND SUBSIDENCE OVER AREA. AT THIS TIME WILL WORD AS BLUSTERY OR WINDY WITH GUSTS TO 30 MPH. THU...HIGH PRESSURE SLIPS EAST OVER STATE ON THU WITH WARMING TREND BEGINNING THU NIGHT. SOME SMALL POPS COULD BE WARRANTED FOR FRI AS WAA SETS UP. WITH MOISTURE CONCERNS THOUGH...WILL HOLD OFF PCPN UNTIL SAT. && .AVIATION...SCATTERED SHOWERS WERE MOVING ACROSS NORTH CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON. DESPITE THE SHOWER ACTIVITY...VFR CONDITIONS PREVAILED. MAY BE ISOLATED POCKETS OF MVFR CIGS IN THE HEAVIER SHOWERS. VFR CONDITIONS EXPECTED TONIGHT WITH SOUTHERLY FLOW. ON TUESDAY...CONTINUED SMALL CHANCE OF SHOWERS OVER THE FAR NORTH WHERE AREA WILL BE CLOSER TO BETTER MOISTURE. OTHERWISE... WINDS ARE EXPECTED TO TURN TO THE WEST BEHIND FRONTAL PASSAGE. FRONT EXPECTED TO PASS ACROSS CENTRAL/NORTH CENTRAL AROUND MIDDAY AND ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN DURING THE EARLY AFTERNOON HOURS. STRONG SUBSIDENCE AND DECENT LOW LEVEL COLD ADVECTION SHOULD ALLOW FOR GUSTY WINDS BEHIND THE FRONT. EXPECTED GUSTS AROUND 30 KNOTS TUESDAY AFTERNOON. IT IS POSSIBLE THERE COULD BE A FEW SPOTS WITH GUSTS OF 35 TO 40 KNOTS. && .MARINE...STRONG WEST FLOW AND CAA BEHIND FRONT MOVING THROUGH ON TUE WILL BRING EXTENDED PERIOD OF SMALL CRAFT CONDITIONS ON THE BAY AND LAKE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/TE
Hazardous weather outlook, Nov 14, 2:42 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPOS NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CST MON NOV 14 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 242 PM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A COLD FRONT MOVING THROUGH THE STATE ON TUESDAY WILL USHER IN GUSTY WEST WINDS. A FEW GUSTS TO 35 MPH ARE POSSIBLE TUESDAY AFTERNOON. LOW PRESSURE MOVING THROUGH WISCONSIN OVER THE UPCOMING WEEKEND COULD BRING AN ACCUMULATING SNOWFALL TO A PORTION OF THE FORECAST AREA LATER SATURDAY INTO SUNDAY. THE STORM TRACK AT THIS TIME IS UNCERTAIN...WHICH COULD SIGNIFICANTLY ALTER THE FORECAST. BE SURE TO CHECK LATER FORECASTS IF YOU HAVE TRAVEL PLANS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-152045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 242 PM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG WEST FLOW IS EXPECTED TUESDAY AFTERNOON INTO WEDNESDAY...WITH A FEW GUSTS NEAR GALE FORCE POSSIBLE.
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.